# SDR CA041222020

- Difficulty date: December 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 61,021 hours
- Engine: Allsn 501D13D
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, H, G
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT,  THE CREW EXPERIENCED MULTIPLE AVIONICS FAILIERS,  INCLUDING BOTH COMMS,  BOTH NAVS,  BOTH TRANSPONDERS,  AN ADF,  AND AN RMI. THE A/C RETURNED TO BASE WITHOUT INCIDENT.  THE CREW HAD COMMENTED THAT THE COCKPIT WAS VERY WARM PRIOR TO DEPARTURE. MAINTENANCE DISCOVERED THAT SOME ANTENNA CABLES LEADING FROM THE COCKPIT APPEARED TO HAVE BEEN DAMAGED DUE TO OVERHEATING.  IT WAS FURTHER FOUND THAT THE HERMAN NELSON USED IN THE PRE-HEATING OF THE A/C HAD A DEFECTIVE THERMOSTAT THAT RESULTED IN UNCONTROLLED FULL HEAT OUTPUT. THE HEATER WAS SENT FOR REPAIR.  MAINTENANCE REPLACED 5 ANTENNA COAX CABLES, THE NR 2 COMM TRANSCEIVER, AND THE ADF RECEIVER. THE A/C WAS RETURNED TO SERVICE.
